# SDR UALA2011062203075

- Difficulty date: June 22, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 66,266 hours, 24,432 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Condition: Gouged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1 RT MED SLIDE MR25669-1131 ATTACH BRACKET GOUGED.  SLIDE REPLACED.
